MathSciNet Relay Station
MathSciNet bibliographic data
MR2286057 (2008b:53081) 53C42
Hasanis, T.; Savas-Halilaj, A.; Vlachos, T. Complete minimal hypersurfaces in the hyperbolic space $\Bbb H\sp 4$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2799–2818.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement